Vol. 1 No. 3 (2023)

					View Vol. 1 No. 3 (2023)
Published: 2023 Dec 30

Research Article

  • Dynamics of a diffusive two predators- one prey system

    Abstract views: 226 PDF downloads: 131
    Debasis Mukherjee (Corresponding Author)
    DOI: https://doi.org/10.61383/ejam.20231349
  • New Estimations for Quasi-Convex Functions and \((h,m)\)-Convex Functions with the Help of Caputo-Fabrizio Fractional Integral Operators

    Abstract views: 158 PDF downloads: 95
    Sinan Aslan (Corresponding Author); Ahmet Ocak Akdemir
    DOI: https://doi.org/10.61383/ejam.20231353
  • The traveling wave solutions to a variant of the Boussinesq equation

    Abstract views: 283 PDF downloads: 115
    Muhammad Nadeem (Corresponding Author); Loredana Florentina Iambor
    DOI: https://doi.org/10.61383/ejam.20231347
  • Geometry of solutions of the geometric curve flows in space

    Abstract views: 221 PDF downloads: 129
    Zehui Zhao; Shiping Zhong (Corresponding Author); Xinjie Wan
    DOI: https://doi.org/10.61383/ejam.20231340
  • Existence of Common Coupled Fixed Points of Generalized Contractive Mappings in Ordered Multiplicative Metric Spaces

    Abstract views: 244 PDF downloads: 134
    Zhong Zhao; Talat Nazir (Corresponding Author)
    DOI: https://doi.org/10.61383/ejam.20231341